Ask an expert
Question

27 Nov 2005

strange discharge
So I have just finished my first course of the pill and today had the first day of my period. I have had severe period pain and discovered a very strange discharge today (pink and flesh like), I'm quite concerned. Is this normal?
Answer 309 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds normal. It is probably the start of your period, which is often different on the Pill.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
34% - 9269 votes
No
66% - 17872 votes
Vote